# SDR DALA2015040202572

- Difficulty date: March 27, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 63,790 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZATION STRAP AT BS 1520, RBL 45.5 DAMAGED.  DISPLACED STIFFNER, REMOVED DAMAGED STABILIZATION STRAP, FABRICATED REPAIR AND INSTALLED IN AMM AND SRM.
